# SDR CA190430011

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 26,365 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 82410453003
- Condition: Damaged
- Location: Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 26-APR-2019 THE AIRCRAFT DIVERTED TO AN ALTERNATE DESTINATION DUE TO LANDING GEAR RETRACT FAILURE DURING A GO-AROUND (CLIMB) AFTER A MISSED APPROACH DUE TO WEATHER CONDITIONS AT THE SCHEDULED DESTINATION. DURING THIS GO-AROUND A NUMBER OF OTHER AIRCRAFT ALSO EXPERIENCED MISSED APPROACHES DUE TO WEATHER CONDITIONS.  FOLLOWING THEIR MISSED APPROACH, THE FLIGHT CREW SELECTED GEAR UP, AND AT THAT TIME THE NOSE GEAR AMBER LIGHT AND NOSE DOOR RED REMAINED ILLUMINATED, ACCOMPANIED WITH LDG INOP CAUTION ILLUMINATING. FLIGHT CREW ACTIONED THE QRH AND ALTERNATE GEAR EXTENSION WAS C/O. FLIGHT CREW THEN DECLARED A MAYDAY AND IN CONSULTATION WITH ATC AND MAINTENANCE DIVERTED TO THE ALTERNATIVE DESTINATION AT REDUCED SPEED WITH THE LANDING GEAR EXTENDED. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CREW FOUND A DAMAGED NOSE DOOR PROXIMITY SENSOR DUE TO MECHANICAL INTERFERENCE WITH THE TARGET.  MAINTENANCE RECTIFICATION: NOSE GEAR DOOR PROXIMITY SENSOR AND HARNESS ASSEMBLY (P/N 82410453-003) REPLACED IAW AMM 32-61-11. GEAR SWINGS C/O IAW AMM 32-31-00.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT INCIDENT. (TC# 20190430011)
